# SDR HALA2021111500202

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 31,308 hours, 4,874 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 370 UNUSUAL SCREECHING NOISE UPON GEAR RETRACTION OF THE NOSEGEAR. ADDITIONALLY VERY STRONG ACRID SMELL IN COCKPIT ACCURRED IMMEDIATELY AFTER GEAR RETRACTION.  LUBRICATED NLG. FOUND NO OBVIOUS REASON FOR SMELL. NO HYDRAULIC LEAKS OR EXCESS GREASE IN NLG WHEEL WELL. COULD NOT DUPLICATE SMELL. (7741176)
